Four years ago, my mom was diagnosed with an anaplastic astrocytoma in the right parieto-occipital region. She underwent radiotherapy and chemotherapy with Temozolomide, which shrunk the lesion. Over the years her mobility has declined significantly. She can only walk a few steps with support. Her recent MRI, which she got last week, showed that her lesion is stable. However, for the past one month, she has been sleeping a lot. Her cognitive function and memory have deteriorated sharply. She has had episodes of being disoriented and is silent mostly, almost dazed. She was in the ICU after her last episode of confusion, drowsiness, right hand and leg jerking. The neurologist said she was probably in a postictal state. Yesterday, after being discharged from the hospital, she was very sleepy again, her head slumped, and she took about five minutes to regain consciousness. Today morning she started dazing again. She is on Keppra 2 g, Lamotrigine 150 mg twice daily, Lacosamide 100 mg twice daily, Frisium 10 mg once daily and Clobazam 10 mg twice a day. She had three episodes of seizures in the last year. The neurologist is confused as MRI has shown chemotherapy-induced changes, but still, her condition is not improving. Please help.
Welcome to icliniq.com.
I understand your mom's case.
For further queries consult a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. septal correction and turbinate reduction surgery the chances of causing a CSF (cerebrospinal fluid) leak as complications are remote because CSF leak occurs when you disrupt the skull base and in the surgeries you mentioned we do not touch the sk... Read fullI am worried about palpitations.Please advise.
.. the absence of loss of consciousness/blackout/sudden fall are not considered as malignant. Occasional non-recurrent palpitations may not be significant at all. Hence you need to see if you have any of these alarming symptoms or these palpitations ... Read fullWhy did I have a four-second arrhythmia when I stood up?
.. the query. The transient loss of consciousness with loss of postural tone but with spontaneous and complete recovery is called syncope. The most common in the general population is vasovagal syncope. Please answer some questions so that I may rul... Read full
Ask your health query to a doctor online?Ask a Neurologist Now